# SDR AWXA0000935

- Difficulty date: November 24, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N329AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23500
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 727E+6 TO STA 767 STR 26L PREVIOUS STRINGER REPAIR SPLICE, REPAIR CHANNELS, AND FRAME 747 TO STRINGER TIE CLIP HAVE CORROSION. REMOVED SPLICE CHANNELS AND FRAME CLIP IAW 51-40-02; FOUND TO BE OUT OF LIMITS IAW 53-00-07 FIG 101; REMOVED DMGD STR SPLICES IAW SRM 51-40-02; FABED AND INSTALLED REPAIR PARTS IAW SRM 53-00-03
